# SDR SWAA060774

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 63,310 hours, 54,737 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: 48R9935
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, R2 COCKPIT WINDOW ARCED & SHATTERED.  REMOVED AND REPLACED R2 COCKPIT WINDOW & HEAT CONTROLLER PER MM.
